# SDR GTIA2016033001496

- Difficulty date: March 30, 2016
- Submitted: March 31, 2016
- Operation: Air carrier
- Aircraft: N620NK
- Make and model: Airbus A320-232
- Aircraft serial: 5624
- Aircraft time: 11,636 hours, 5,355 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 762093
- Condition: No Test
- Location: Emergency Light
- Part time: 1,738 hours, 781 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PERFORMED OPS TEST OF THE EMERGENCY LIGHT, AND FOUND FAULTS BATTERY EPSU, 11WL. EMERGENCY LT AND BATTERY EPSU, 12 WL, EMERGENCY RT SIDE.  R & R OF THE RT AND LT SIDE EMERGENCY BATTERY EPSU IAW AMM 33-51-38 PB401 ALSO PERFORMED OPS CHECK AND FOUND OK FOR CONTINUOUS SERVICE.
